# SDR TWAA0100301

- Difficulty date: January 2, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N701TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28160
- Aircraft time: 16,330 hours, 5,585 cycles
- Engine: Pwa PW2037
- Engine time: 14,235 hours, 4,776 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

IN CRUISE A LOUD BANG WAS HEARD FROM THE LEFT ENGINE AND IT SPOOLED DOWN. MADE AN UNSCHEDULED LANDING AT MSP. THE ENGINE WAS REPLACED.  CHECK-C 12-5-00 LAX.
